# SDR HEEA955767

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5418A
- Make and model: Bolkms BO105S
- Aircraft serial: S800
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Part number: 116488P
- Condition: Worn
- Location: T/R Pc Link
- Component: 10513141
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING HAS EXCESSIVE AXIAL WEAR (.4MM MAX) REPLACED WITH SERVICEABLE T/R P/C LINK.
